Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Factoring the higher dimensional quasiconformal mappings


Authors: Zhengxu He and Jinsong Liu
Journal: Trans. Amer. Math. Soc. 372 (2019), 5341-5353
MSC (2010): Primary 30C65, 32A30
DOI: https://doi.org/10.1090/tran/7679
Published electronically: May 23, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: With the aid of the logarithmic spiral mapping, we construct $ n(\geq 3)$-dimensional quasiconformal homeomorphisms which admit no minimal factorizations in linear, inner, or outer dilatations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 30C65, 32A30

Retrieve articles in all journals with MSC (2010): 30C65, 32A30


Additional Information

Zhengxu He
Affiliation: HLM, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, People’s Republic of China

Jinsong Liu
Affiliation: School of Mathematical Sciences, University of Chinese Academy of Sciences, Beijing 100049, People’s Republic of China
Email: zhe6666@gmail.com, liujsong@math.ac.cn

DOI: https://doi.org/10.1090/tran/7679
Received by editor(s): May 30, 2018
Received by editor(s) in revised form: August 18, 2018, and August 21, 2018
Published electronically: May 23, 2019
Additional Notes: The second author was supported by NSF of China (No. 11671057, 11471318, 11688101)
Article copyright: © Copyright 2019 American Mathematical Society